Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i1.40
pages 41-52

Properties of Combinatorial Optimization Unconstrained Problems on Arrangements with Linear and Linear-Fractional Objective Functions

Oleg A. Iemets
Poltava University of Economics and Trade
Tatyana N. Barbolina
Poltava National V.G. Korolenko Pedagogical University, Poltava

RESUMO

The properties of unconstrained Euclidean problems of combinatorial optimization on arrangements with linear and linear-fractional objective functions are considered. It is shown that every extremal in linear problem is element of certain set of polyarangements. For problems with linear- fractional objective function it was substantiated the way of formation of the set of all extremals, if one of them is known.


Articles with similar content:

Modeling of Symmetry in Combinatorial Optimization
Journal of Automation and Information Sciences, Vol.50, 2018, issue 6
Nadezhda K. Tymofijeva
On Mathematical Foundations of Functioning of Computer System of Optimal Control of a Trawler. Part I
Journal of Automation and Information Sciences, Vol.38, 2006, issue 5
Victor I. Musurivskiy
Interval Stability of a Nonlinear Control System with a Small Delay
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Denis Ya. Khusainov, Evgeniy O. Tsytritskiy
Lyapunov Functions for Systems Satisfying Barbashin−Krasovskii Theorem Conditions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 11
Alexey S. Suykov, Alexander M. Kovalev
FRACTIONAL DIFFERENTIAL CALCULUS FOR 3D MECHANICALLY BASED NON-LOCAL ELASTICITY
International Journal for Multiscale Computational Engineering, Vol.9, 2011, issue 5
Massimiliano Zingales, Mario Di Paola